# SDR CA030411003

- Difficulty date: April 10, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc TIO540*
- Propeller: Hartzl HCC2YK1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB37E
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) SPARK PLUG SEPARATED IN HALF AND BURNT HOLE IN TOP COWLING.
